# SDR MASA2011092263727

- Difficulty date: September 21, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 19,250 hours, 15,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Unknown
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE BATT REQUIRES REPLACEMENT.  R2 BATT S-243 CABLE FORM MEGAPHONE.
